Asymptotic Behaviour of Fourier Transforms in Rn

Tatjana Ostrogorski

Publications de l'Institut Mathématique (1984)

  • Volume: 35(49), Issue: 55, page 105-118
  • ISSN: 0350-1302

How to cite


Tatjana Ostrogorski. "Asymptotic Behaviour of Fourier Transforms in Rn." Publications de l'Institut Mathématique 35(49).55 (1984): 105-118. <>.

author = {Tatjana Ostrogorski},
journal = {Publications de l'Institut Mathématique},
keywords = {Tauberian theorems; Fourier transform},
language = {eng},
number = {55},
pages = {105-118},
publisher = {Matematički institut SANU},
title = {Asymptotic Behaviour of Fourier Transforms in Rn},
url = {},
volume = {35(49)},
year = {1984},

AU - Tatjana Ostrogorski
TI - Asymptotic Behaviour of Fourier Transforms in Rn
JO - Publications de l'Institut Mathématique
PY - 1984
PB - Matematički institut SANU
VL - 35(49)
IS - 55
SP - 105
EP - 118
LA - eng
KW - Tauberian theorems; Fourier transform
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.